# SDR DALA201811306935

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0842691) HIDDEN DAMAGE: CORROSION WAS FOUND, DURING RUSTED HARDWARE REMOVED ON STRIGER LBL 2.90 BTW. STA 1460 TO 1480 AT AFT CARGO COMPARTMENT (C2). CORROSION LEVEL 2, STRINGER WAS REPAIRED PER B757-200 SRM 53-00-53 REP.1 FIG 201 DETAIL X.
